It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-11-2005, 05:18 AM   #1
Newbie
(female)
 
Join Date: Jan 2005
Posts: 3
carbynel HB User
Extra T Wave??

Hi, I'd been experiencing a lot of severe chest pains, that made me unable to move, or caused me to faint/vomit due to the pain. These pains wouldn't necessarily be brought on by exercise, they would happen when I was just watching TV. I've been through numerous tests at hospitals, including EKGs and stress tests, etc. I'm told that there was an anomaly on my EKG, and that an extra T Wave appears that shouldn't be there, which caused some concern, but I dont know what this means. I also have an irregular heart beat, but its said to be regularly irregular (!?!)

When I was given a stress test this extra T Wave also appeared and the exercise made my blood pressure drop very low, as I started to feel like I was about to faint. Apparently this shouldn't be happening. They were very concerned about me, and I've been through chest X-Rays, tilt tests, MRI Scans, blood tests, etc. which all which came back as normal.

The last thing I've heard from the doctors is that they just dont know what is causing the chest pains, the fainting, the low blood pressure and the extra T Wave. I find this to be most unsatisfactory, as they seemed to be very concerned about it before, and now seem to have given up trying to find out if there is anything wrong. Do you think I'm worrying over nothing? I was told they had never seen anything like it before, which just concerns me even more.

What was the significance of this extra T Wave? Does anyone have any suggestions on what I should do now? Should I continue as if there is nothing wrong? Has anyone ever heard of anything like these symptoms before? I'm a 21 year old female, with no history of heart problems in the family, and the pains started when I was 18 years old, but the irregular heart beat was first recorded when I was 7, along with the fainting.

Thanks for your help.

 
Sponsors Lightbulb
   
Old 01-11-2005, 06:34 AM   #2
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 8,484
Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
Re: Extra T Wave??

Somebody with a similar situation wrote the Cleveland Clinic and asked for help. Perhaps you'll find the question and the doctor's response helpful. The link points to a non-profit, non-advertising site (Cleveland Clinic) so it should be alright:


edit: Nope it wasn't, but there are several things available under "extra T Wave EKG."

Last edited by Lenin; 01-11-2005 at 06:37 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
took an extra pill mcnulty Birth Control 2 05-06-2009 11:52 AM
Extra valve in heart leish Heart Disorders 3 06-23-2008 07:34 AM
EXTRA COURAGE for Ariom lilmama5of6 Dental Health 10 06-12-2006 12:48 PM
too much too fast? Brian12817 Weight Loss 5 03-21-2006 08:33 PM
Extra heart beats Greentea73 Heart Disorders 4 02-13-2006 06:29 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (78), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:12 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!